# SDR ASAA0944308

- Difficulty date: December 31, 2008
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65C229103
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE ANGLE HAS CORROSION AT STR 28R.  REMOVED CORRODED FAIL SAFE ANGLE IAW SRM 51-40-02 FIG 8.  INSTALLED NEW FAIL SAFE ANGLE IAW B737 400 SRM 51 40 02.
